Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Have white coated tongue. Getting small blisters under scrotum. What does this indicate?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1227 Questions
I have had a white coated tongue for 7 months and now am getting small blisters under my scrotum what does all this mean
Posted Fri, 26 Jul 2013 in Medicines and Side Effects
Answered by Dr. Vaishalee Punj 43 minutes later

Thanks for posting your query on XXXXXXX

The white coating is usually caused by some germs (mostly yeast) mixed with the food debris, etc. It may have started after you took some antibiotics or other medicines. These medicines lowered your immunity causing your tongue to be coated. Though a clear tongue suggests a good health, most people deal with white coated tongue. Mostly you will need to keep a good oral hygiene with regular mouthwash to get rid of the odour that may be produced as a result.

For the blisters under the scrotum, the cause may be same or something different. If you can describe the rash, it will be very helpful. Also if you can upload a photo of the lesions and the tongue.

In the meanwhile I will advise the following for you:

1. Get detailed blood tests done to rule out causes for yeast infection like diabetes and other conditions that can decrease immunity.

2. Take hygienic food and pure drinking water.

3. Take more of fruits and vegetables to increase immunity. Take nutritious diet.

Also let me know if are having any other symptoms. Waiting for your reply.

Dr Vaishalee
Above answer was peer-reviewed by
Follow-up: Have white coated tongue. Getting small blisters under scrotum. What does this indicate? 40 minutes later
I have seen a doctor who said it was thrush,I did leave it for 3 months before seeing someone I was on all medication but it doesn't seem to work at all,in the last month of the 7 I started getting groin pain and there is two small lumps,one on either side under the skin,have have ultra sound on them and they said they are unrecosiible so the doctor said not too worry about them
Answered by Dr. Vaishalee Punj 53 minutes later
Hi again,

It seems that you have tried anti-fungal medication for the thrush. In my clinical experience these medicines have the effect for a short time only. When the medicine gets flushed out of the system, the symptoms usually come back and may become even worse. If you can mention the medicines that you have taken, it will be helpful. I think local anti-fungal medicines are safe to use but oral medicines have to be used with caution.

Now coming to the scrotal swellings, I think the ultrasound report meant that no fluids or other tissues detected. Though it may show something on biopsy, I think it can be safely ignored until it shows some drastic changes like colour change, size increase, hardens, itches, bleeds or oozes fluid, then you will need to see the doctor again.

Hopefully you will stick to the advise I gave in my previous reply. The diet changes that I recommended will help you most in long run.


Dr Vaishalee
Above answer was peer-reviewed by
Follow-up: Have white coated tongue. Getting small blisters under scrotum. What does this indicate? 3 minutes later
I have used nystin and the lozenges
Answered by Dr. Vaishalee Punj 22 minutes later
Hi again

Nystatin is a safer medicine, as long as you did not ingest it.

About scrotal swellings you may get urine examination done to rule out any infections. You may also get tested for infections by getting serologies done for specific infections.

Dr Vaishalee
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor